標題: A FAMILY OF EFFICIENT REGULAT ARRAYS FOR ALGEBRAIC PATH PROBLEM
作者: CHANG, PY
TSAY, JC
交大名義發表
工學院
National Chiao Tung University
College of Engineering
關鍵字: ALGEBRAIC PATH PROBLEM;CYLINDRICAL ARRAY;PARALLEL ALGORITHM DESIGN;SYSTOLIC ARRAY;SPHERICAL ARRAY;TRANSITIVE CLOSURE;VLSI ARCHITECTURE
公開日期: 1-Jul-1994
摘要: It has been shown that the method of decomposing a dependence graph into multiple phases with appropriate m-phase schedule function is useful for designing faster regular arrays for matrix multiplication and transitive closure. In this paper, we will further apply this method to design several parallel algorithms for Algebraic Path Problem and derive N x N 2-D regular arrays with execution time [9N/2] - 2 (cylindrical array and orthogonal one) and 4N - 2 (spherical one).
URI: http://dx.doi.org/10.1109/12.293256
http://hdl.handle.net/11536/2436
ISSN: 0018-9340
DOI: 10.1109/12.293256
期刊: IEEE TRANSACTIONS ON COMPUTERS
Volume: 43
Issue: 7
起始頁: 769
結束頁: 777
Appears in Collections:Articles


Files in This Item:

  1. A1994NW45800001.pdf